In fact my ds just started his today. I was told if there's any dizziness to contact the doctor right away, that is not good. These medications should be monitored. Why are people asking questions about such serious questions from total strangers?
We always see drowsiness for the first week of a new dose of Intuniv. Them it wears off, and helps him go to sleep on time at night. We have not had dizziness, though that week he does sometimes seem a but sluggish.
My psychiatrist is a top notch one and he said that there are very few cases of children getting dizziness from this medication. Obviously there are some but he stressed very few. So far ds is doing good. It's the second day. So we'll see. Hopefully it will do him good. I will see what it's like over the weekend because he will be home more so I can monitor better.
It can also be a low dose. 1 mg. For some it's not enough for some it's too high.